The BS of my MS

I was diagnosed with Multiple Sclerosis April 11, 2006. It was a fairly quick diagnosis and there are days/weeks I can mostly ignore it. For those days I can't, this blog documents my journey.

Monday, June 19, 2006

So, I am up to the full 44 mcg of Rebif. I gave my first "full" injection on Friday, and I was kind of nervous about additional side effects I may have, i.e., worse flu-like symptoms. But I took 2 tylenol with it (I had only been taking one, then some ibuprofen the next morning, if needed), and I really felt okay. Today I do have a headache, which I always wonder if it is MS, because I feel like it's in my brain--like my brain is squeezing or something. It's really hard to explain, and how I do explain it may not be accurate.

Tonight, my husband and I were joking around. I said, "I should make an MS mix CD, and on it, would be Boy George's song 'I Tumble for You.'" I was laughing so hard, I could hardly make it up the stairs. Really, I thought it was funny.

I'm doing really well. My emotions have been weird lately, though that may just be "life." I have been tired--enjoying my sleep more than ever, but that is to be expected for anyone when it is so hot outside. The heat takes a lot out of you.

A couple people have been reading this lately, and for that, thanks! While I ultimately write for myself, it's nice to know that it's not all in vain. I may not be super faithful with my updates, but keep checking back.


  • At 10:41 AM, Blogger Jaime said…

    I am glad that you did not seem to have too much of a problem with the increased dose of Rebif! Make sure to take a couple tylenol or ibuprophen about an hour before the injection and then you can take it again after...and as you need it (every 6 hours or so) to help with fevers/pain. It is not a good idea to mix tylenol & ibuprophen as they are different types of medications, so I would suggest picking one or the other. The deciding factor should be if you have any other health there a liver issue? If so, don't take tylenol. If you worry about your stomach and/or esophagus than don't take ibuprophen. :)

    It is good to have a sense of humor about the whole thing. A positive attitude will help get you through a lot of this, as will a strong support system!

    I wish you the best. It sounds like you are on the right track. Please take care of yourself.



Post a Comment

<< Home